BibTeX record journals/mst/GinsburgG72

download as .bib file

@article{DBLP:journals/mst/GinsburgG72,
  author    = {Seymour Ginsburg and
               Jonathan Goldstine},
  title     = {On the Largest Full SubAFL of an {AFL}},
  journal   = {Mathematical Systems Theory},
  volume    = {6},
  number    = {3},
  pages     = {241--242},
  year      = {1972},
  timestamp = {Tue, 02 Dec 2003 08:50:55 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/GinsburgG72},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}